MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM03
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation could not reproduce the above stated complaint.The vfie module is functioning within specifications.It might be possible that this complaint has been caused by a too low supplied air pressure at the back of the eva.Assuming worst case during surgery, incident occurred during surgery, eva failed during the case and vfi not able to inject oil.Cautery stopped working in middle of case.Pressure fluctuation as silicon oil is not able to be injected.This may cause a serious injury to the patient or hypotony.Hence, the incident has been concluded as reportable." all available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Eva failed during case.Vfi not able to inject oil.Cautery stopped working in middle of case.Error code car199.Vfie module will be replaced.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7638021
Report Number1222074-2018-00204
Device Sequence Number19243809
Product Code HQC
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM03
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2016
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1